Aa
A
A
Close
Avatar universal
Long term use of Imuran
DCG
My father has been taking Imuran to help with a Hepatitis problem in 1997.  He has been taking it for 4 years and now he is so weak and thin and has uncontroled diarrhea.  The diarrhea is a recent problem.

Question:
Is long term exposure to Imuran potentially dangerous.  Have these symptoms been documented before?

Thanks
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
Avatar universal
Blank
317787 tn?1473362051
Blank
Dee1956 Meegy 172 days!! Coincidenc... Comment
Dec 01
406584 tn?1399591666
Blank
10356 commented on stilltrying1965's status
Dec 01
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Hepatitis Answerers
317787 tn?1473362051
Blank
DC
163305 tn?1333672171
Blank
Rural Mural, CA
446474 tn?1446351282
Blank
San Francisco, CA
Avatar universal
Blank
1747881 tn?1358189534
Blank
Greeley, CO
2059648 tn?1439770265
Blank
Hepatitis C Community Resources